# SDR SIMA20140303004

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 26,017 hours, 21,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104955
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT CHARGER & BATTERY IAW WC 33-700-17, OPERATIONS CHECKED GOOD.
